On positive Liouville theorems and asymptotic behavior of solutions of fuchsian type elliptic operators
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, p. 313-341
@article{AIHPC_1994__11_3_313_0,
     author = {Pinchover, Yehuda},
     title = {On positive Liouville theorems and asymptotic behavior of solutions of fuchsian type elliptic operators},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {3},
     year = {1994},
     pages = {313-341},
     zbl = {0837.35010},
     mrnumber = {1277898},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_3_313_0}
}
Pinchover, Yehuda. On positive Liouville theorems and asymptotic behavior of solutions of fuchsian type elliptic operators. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 3, pp. 313-341. http://www.numdam.org/item/AIHPC_1994__11_3_313_0/

[1] S. Agmon, On positivity and Decay of Second Order Elliptic Equations on Riemannian Manifolds, Methods of Functional Analysis and Theory of Elliptic Equations, D. GRECO, Ed., Liguori, Naples, 1982, pp. 19-52. | MR 819005 | Zbl 0595.58044

[2] H. Berestycki, L. Caffarelli and L. Nirenberg, Uniform Estimates for Regularization of Free Boundary Problems, Analysis and Partial Differential Equations, C. SADOSKY Ed., Marcel DECKER, 1990, pp. 567-619. | MR 1044809 | Zbl 0702.35252

[3] H. Berestycki and L. Nirenberg, Asymptotic Behaviour via the Harnack Inequality, Nonlinear Analysis, a Tribute in Honor of Giovanni Prodi, Scuola Normale Superiore, Pisa, 1991, pp. 135-144. | MR 1205378 | Zbl 0840.35011

[4] H. Brezis and L. Oswald, Singular Solutions for Some Semilinear Equations, Archive. Rational Mech. Anal., Vol. 99, 1987, pp. 249-259. | MR 888452 | Zbl 0635.35035

[5] H. Brezis and L. Veron , Removable Singularities for Some Nonlinear Elliptic Equations, Archive. Rational Mech. Anal., Vol. 75, 1980, pp. 1-6. | MR 592099 | Zbl 0459.35032

[6] L. Caffarelli, E.B. Fabes, S. Mortola and S. Salsa, Boundary Behavior of Nonnegative Solutions of Elliptic Operators in Divergence Form, Indiana Univ. Math. J., Vol. 30, 1981, pp. 621-640. | MR 620271 | Zbl 0512.35038

[7] Yu.V. Egorov and M.A. Shubin (eds.), Partial Differential Equations III, Encyclopedia of Mathematical Sciences, Vol. 32, Springer-Verlag, Berlin, 1991. | MR 1133472 | Zbl 0741.00025

[8] D. Gilbarg and J. Serrin, On Isolated Singularities of Solutions of Second Order Elliptic Differential equations, J. Analyse Math., Vol. 4, 1956, pp. 309-340. | MR 81416 | Zbl 0071.09701

[9] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[10] H. Imai, Picard Principle for Linear Elliptic Differential Operators, Hiroshima Math. J., Vol. 14, 1984, pp. 527-535. | MR 772983 | Zbl 0571.35026

[11] Ju.T. Kuz'Menko, Martin's Boundary for Elliptic Operators in Rn, Izv. Vysš. Učebn. Zaved. Matematika, Vol. 8, 1980, pp. 39-45 (Russian). | Zbl 0455.35043

[12] E.M. Landis and N.S. Nadirashvili, Positive Solutions of Second Order Elliptic Equations in Unbounded Domains, Math. USSR Sbornik, Vol. 54, 1986, pp. 129-134. | Zbl 0621.35038

[13] M. Murata, Isolated Singularities and Positive Solutions of Elliptic Equations in Rn, Proc. Japan Acad., Vol. 63, Ser. A, 1987, pp. 146-148. | MR 906979 | Zbl 0652.35026

[14] M. Murata, Structure of Positive Solutions to (-Δ+V)u=0 in Rn, Duke Math. J., Vol. 53, 1986, pp. 869-943. | MR 874676 | Zbl 0624.35023

[15] M. Murata, On construction of Martin Boundaries for Second Order Elliptic Equations, Publ. RIMS, Kyoto Univ., Vol. 26, 1990, pp. 585-627. | MR 1081506 | Zbl 0726.31009

[16] M. Nakai, Martin Boundary Over an Isolated Singularity of Rotation Free Density, J. Math. Soc. Japan, Vol. 26, 1974, pp. 483-507. | MR 361119 | Zbl 0281.30012

[17] M. Nakai, Picard Principle and Riemann Theorem, Tôhoku Math. J. Second Ser., Vol. 28, 1976, pp. 277-292. | MR 409857 | Zbl 0335.35036

[18] Y. Pinchover, On Positive Solutions of Second-Order Elliptic Equations, Stability Results and Classification, Duke Math. J., Vol. 57, 1988, pp. 955-980. | MR 975130 | Zbl 0685.35035

[19] Y. Pinchover, On the Equivalence of Green Functions of Second Order Elliptic Equations in Rn, Differential and Integral Equations, Vol. 5, 1992, pp. 481-493. | MR 1157482 | Zbl 0772.35015

[20] R.G. Pinsky, A Probabilistic Approach to a Theorem of Gilbarg and Serrin, Israel J. Math., Vol. 74, 1991, pp. 1-12. | MR 1135225 | Zbl 0756.35021

[21] R.G. Pinsky, A New Approach to the Martin Boundary via Diffusions Conditioned to Hit a Compact Set, Ann. Prob., 1993. | MR 1207233 | Zbl 0777.60075

[22] J. Serrin, Local Behaviour of Solutions of Quasilinear Equations, Acta Math., Vol. 111, 1964, pp. 247-302. | MR 170096 | Zbl 0128.09101

[23] J. Serrin, Isolated Singularities of Solutions of Quasilinear Equations, Acta Math., Vol. 113, 1965, pp. 219-240. | MR 176219 | Zbl 0173.39202

[24] J. Serrin and H.F. Weinberger, Isolated Singularities of Solutions of Linear Elliptic Equations, Amer. J. Math., Vol. 88, 1966, pp. 258-272. | MR 201815 | Zbl 0137.07001

[25] J.C. Taylor, On the Martin Compactification of a Bounded Lipschitz Domain in a Riemannian Manifold, Ann. Inst. Fourier, Vol. 28, 1978, pp. 25-52. | Numdam | MR 486580 | Zbl 0363.31010

[26] J.L. Vazquez and C. Yarur, Schrödinger Equations with Unique Positive Isolated Singularities, Manuscripta Math., Vol. 67, 1990, pp. 143-163. | MR 1042235 | Zbl 0723.35025

[27] L. Véron, Limit Behaviour of Singular Solutions of Some Semilinear Elliptic Equations, Partial Differential Equations, Banach Center Publications, Vol. 19, PWN-Polish Scientific Publishers, Warsaw, 1987, pp. 311-350. | MR 1055181 | Zbl 0661.35027

[28] C.S. Yarur, Isolated Singularities for Sublinear Elliptic Equations, Comm. Partial Differential Equations, Vol. 15, 1990, pp. 1361-1379. | MR 1077470 | Zbl 0726.35042

[29] Z. Zhao, Subcriticality and gaugeability of the Schrödinger Operator, Trans. Amer. Math. Soc., Vol. 334, 1992, pp. 75-96. | MR 1068934 | Zbl 0765.60063